Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

IUD put in. Why do periods last for weeks? Why do I urinate frequently?

Hey, I am 20 years old a a female. I had an IUD put in about 7 months ago and ever since my periods last around 2&1/2- 3 weeks. I m at the end of one right now and recently had such bad pain in my back where my kidneys are located around my kidney area running right along the side of my spine . You can feel the muscle inflammed there as well. I m just kind of freaking out. I urinate frequently and when i have to go I have to right then and there! It s extremely painful and I have a high tolerance for pain! Please help me.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
hi mistaylor, you could be having a urine infection. get yourself checked by your family doctor who will advise some tests, including a sonography and urine test. usually a course of antibiotics takes care of the infection. you may have to consult your gynecologist for your prolonged periods, they may or may not be due to the IUD. take care.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor